# SDR HEEA072399

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 15,915 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212070418105
- Part serial: T03986
- Condition: Inoperative
- Location: Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR DOES NOT FUNCTION.
